MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE
Model Number 3010
Medical Device Problem Codes Difficult to Remove (1528); Defective Device (2588)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the patient with this electrode had an erosion and infection.This electrode was surgically abandoned due to a product performance issue.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.Corrected fields: model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.Mfr site address 1 field (g1) in section g, all manufacturers.Mfr site city field (g1) in section g, all manufacturers.Mfr site zip/post code field (g1) in section g, all manufacturers.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient with this electrode had an erosion and infection.This electrode was surgically abandoned due to a product performance issue.No additional adverse patient effects were reported.Additional information from the field indicates this electrode was unable to be extracted, so it was capped and surgically abandoned.No additional adverse patient effects were reported.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22680508
Report Number2124215-2025-53103
Device Sequence Number9447872
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)160901(10)A115303
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2016
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA115303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/03/2025
08/12/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/04/2025
08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale